# SDR CALA2022052301313

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 73,818 hours, 30,743 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: D5537131820000
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RUDDER, VERTICAL STABILIZER HINGE FITTINGS NO.2 FOUND WITH PLAY AND GOUGE. REPLACEMENT IS REQUIRES AS NOTED ON LTPR NR# 5001156950-0010 REF BQN LHT LOG NUMBER 50001156950-0010. REPLACED RUDDER HINGE FITTING #2 PER SRM 55-36-42-300-008.  RUDDER HANGE FITTING #2 IS A MAJOR REPAIR CATEGORY A. RII WAS COMPLIED WITH ON BQN NON ROUTINE#5001156950-0010 FOR #2 RUDDER HINGE FITTING RPL RII CW U247351
